# SDR SWIA200515522

- Difficulty date: September 5, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 5,423 hours, 4,836 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 1370
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

INFLIGHT STAB TRIM AND MACH TRIM CAUTION MSGS APPEARED.   REPLACED HSTCU.  OPERATIONAL CHECK GOOD IAW CRJ MM 27-41-01.
